# SDR UALA2012061403258

- Difficulty date: June 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 39,030 hours, 15,992 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Protector
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNWANTED FUEL TRANSFER FROM LEFT TO CENTER TANK.  SUSPECT CTR OVER PRESSURE VALVE 96QM.  FOUND OVERPRESSURE PROTECTOR 96QM RUPTURED.  REPLACED PROTECTOR.  SEE AMIS ITEM 0302003 FOR FURTHER INFORMATION.
